MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC161400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2011, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.Pxc161400, (b)(4) was implanted in the right leg.Pxc161400, (b)(4), was implanted in the left leg.After all devices were implanted, an angiography revealed two type ii endoleaks.The physician decided to monitor them.Mpdcase- (b)(4).On an unknown date, at a follow up, trend of dilations of bilateral common iliac arteries was observed.A possibility of distal type i endoleaks was a concern.On (b)(6) 2022, a reintervention was performed preventively.The bilateral internal iliac arteries were embolized using avpii.Two stent grafts were implanted in the right leg to extend to the right external iliac artery.Two stent grafts were implanted in the left leg to extend to the left external iliac artery.A distal subtraction angiography revelated no distal type i endoleak and no type ii endoleak.The patient tolerated the procedure.(b)(4) reportedly, the trend of dilations of bilateral common iliac arteries may be an effect of a progression of the patient's disease.No device related dilation was reported.
 
Additional Manufacturer Narrative
The following information was requested but was not made available - weight, date of birth, pre-existing conditions and medications.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), device related risks include but are not limited to the potential for reintervention.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14575116
Report Number2017233-2022-02980
Device Sequence Number6113377
Product Code MIH
UDI-Device Identifier00733132609994
UDI-Public00733132609994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model NumberPXC161400
Device Catalogue NumberPXC161400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale